I've changed pill brands recently and since then I've not stopped eating, its not a problem me putting on weight as I'm underweight anyway but all I can think about is food. I really don't know what I can do
x Turn on thread page Beta
- 10-04-2006 20:54
- 10-04-2006 20:57
its just an difference of pill effects on hormones- give it a few weeks and it'll be ok. Your body just needs to balance itself out again xxx big hugs
- 10-04-2006 20:59
usually you would get a new brand for 3 months... and then return to see how you got on with it... the pill can give you a bigger appetite so its not that uncommon, but another pill might suit you better.
- 10-04-2006 21:01
been on it 2 months now, its dianette by the way. Gettin ridiculous. Just ate a three course meal and I don't feel like i've eaten all day, just don't get that 'full feeling' anymore
- 10-04-2006 21:10
if you prescribed dianette it is usually because of a skin complaint and its very effective in treating such disorders as acne...
all pills do have a potential for incresed appetite but usually after the fist 3 months it wil have settled down.
if you are finding it effective for your skin you will need to weigh up whtehr you want to continue with it or if the increased appetite is too much of a problem.
- 10-04-2006 21:12
Its not working on my skin yet but i'm going to give it time. I knew that my appitite would increase, but its just so bad ahhhhhhh